# SDR VTZA97197

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41097
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 14152009409
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/BOS - FLT 6225 - DURING TAKEOFF AT 1450 HRS ON 3-27-97, ABORTED TAKEOFF DUE TO AFT EMERGENCY EXIT WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EMERGENCY EXIT DOOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
